also having Scopolamine issues
Hi! I am also having Scopolamine issues. I have been having occasional vertigo bouts since 2005. Since Meclizine did not seem to work very well, I asked my doctor for a script for Scopolamine. (I have been putting these patches on my patients for years.) The last time I had a bout with vertigo was 9/12/12. I called on 9/13/12 to get a script for Scopolamine. My bouts usually run their course in 2 to 2 1/2 days. 4-6 hours, after putting on a patch, I felt totally better. Since it was 2 days later, I did not know whether it was the patch, or my vertigo running its course. 3 days later, when I took the patch off, I was fine. But the patch will have residual affects for about 12 hours. 12 -14 hours later, I was getting nauseated again. So I put on another patch. The same thing happens every time I take a patch off. It has now been a month and a half. I found out that the hospital/clinic where I have been working for the past 24 years, unbeknownst to me, has a dizziness clinic, with audiology department. I went in today. They want patients to be off any medication that has antiemetic affects, for 48 hours prior to the appointment. So I took my patch off at about 8 am Tuesday. By 8 or 9 pm, I was a little nauseated, but not too bad. I figured I would go to sleep and be better in the am. Instead, I had the day from hell. I lost 2# of fluid yesterday, before I put a new patch on and took some Meclizine. I had talked to the audiologist yesterday, and she said if I need it, I need it.
Has anyone found out anything since you posted this? Thanks!
Last edited by Administrator; 11-01-2012 at 01:01 PM.